MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2020, the patient's mother reported that on sunday night her son's infusion set's tubing had detached at the site while the patient was sleeping.The next morning (on monday), he woke up with high blood glucose level of 25 mmol/l.The site location was patient's side and the pump was clipped to his pants.Moreover, the infusion had been used for one and half days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure whether there was any stress or pull on the tubing as patient is active in sleep and the pump was not dropped with the set connected to patient's body.Upon investigation performed on the returned used device (1 tubing), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10578398
Report Number3003442380-2020-00392
Device Sequence Number13529083
Product Code FPA
UDI-Device Identifier05705244007512
UDI-Public05705244007512
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2022
Device Model NumberMMT-943600
Device Lot Number5277347
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date09/24/2020
Patient Sequence Number1